# SDR MALA976296

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 436
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641119001
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE NR 2 ALTIMETER STICKING FROM 840 FT TO 11000 FT, DURING RETURN TO MSP AND DESCENT, THE ALTIMETER APPEARS TO FUNCTIONED NORMALLY.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED NR 2 ALTIMETER.  SYSTEM CHECKS GOOD IAW SF340 MM CHAP 34.
